# SDR RU3A 0906

- Difficulty date: March 20, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N85
- Make and model: Cndair CL6002B16
- Aircraft serial: 5138
- Aircraft time: 5,630 hours, 2,502 cycles
- Engine: Ge CF34*
- Engine time: 5,630 hours, 2,502 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 604976011
- Part serial: 1043
- Condition: Stuck
- Location: Nr 2 Engine
- Part time: 5,630 hours, 2,502 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER TWO ENGINE 10TH STAGE BLEED AIR VALVE WOULD NOT OPEN FULLY.   REPLACED BLEED AIR VALVE, OPS CK GOOD.
